# SDR CA070328001

- Difficulty date: March 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 27,982 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 350A230083
- Part serial: 116
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING DEPARTURE, THE CREW OBSERVED A STICK PUSHER/ STICK SHAKER FAULT. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE REPLACED THE CREW ALERTING COMPUTER, SYSTEM GROUND CHECKED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070328001)
